Facebook Pixel
EmpowHER Guest

What do I do if I am having my period for two weeks?

By Anonymous April 26, 2016 - 6:45pm
Rate This

Hey. I'm Kaitlyn. I have irregular periods and I had this ever since I got my period. Now that I'm 18, I thought it would regulate by now so my doctor put me on birth control pills. I bleed for a couple of days of old blood and now it has been bleeding for almost two weeks. It's getting right now which is good but I didn't like the 2 week period. I have so much headaches and I'm tired all the time. Do you have any advice?

Add a Comment1 Comments


Hi Anon,

Thank you for sharing your question with the EmpowHER community.

Often times doctors prescribed birth control pills to help to regulate a woman's menstrual cycle. How long have you been taking birth control pills?
It does take time for your system to adjust. You may experience side effects for at least 3 - 4 months.
Common side effects are nausea, weight gain, spotting between periods, sore breast and/ or mood changes. More serious side effects are abdominal pain, chest pain, severe headaches, eye problems or blurred vision.

I would discuss the side effect of the headaches you are experience with the doctor who prescribed the birth control pills.

Be well,

April 26, 2016 - 10:16pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!